Vol. 1 No. 2 (2023): JULY

Sciencestatistics: Journal of Statistics, Probability, and Its Application is an Open Access journal in the field of statistical inference, experimental design and analysis, survey methods and analysis, research operations, data mining, statistical modeling, statistical updating, time series and econometrics, multivariate analysis, statistics education, simulation and modeling, numerical analysis, algebra, combinatorics, and applied mathematics.

ISSN (Electronic): 2963-9875 ISSN (Print): 2964-2884

Prefix DOI: 10.24127
Frequency: 2 issues per year January and July

Publisher: Universitas Muhammadiyah Metro



Published: 2023-07-31